# SDR SWAA2021110916395

- Difficulty date: September 9, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR SUPPORT INTERCOSTAL CRACKED AT FASTENER HOLE RBL 42 BETWEEN STA 380 AND STA 400; WL208.1 ; / [01] INSTALLED EWIS PROTECTION AT MAIN CABIN BETWEEN STA 380 AND STA 400 RBL 42 WL 208.1 REF B737-700 AMM 20-60-07-913-801.; [02] REMOVED INTERCOSTAL AT MAIN CABIN BETWEEN STA 380 AND STA 400 RBL 42 WL 208.1 REF B737-700 SRM 51-40-02-0G-0.; [03] LOCATED AND DRILLED NEW INTERCOSTAL AT MAIN CABIN BETWEEN STA 380 AND STA 400 RBL 42 WL 280.1 REF B737-700 SRM 51-40-05-0G-0 AND DWG# 143A5400.; [04] VERIFIED STEP 1; [05] VERIFIED STEP 2 AND 3; [06] TREATED AND PRIMED NEW FASTENER HOLES REF B737-700 SRM 51-20-01-0G-0.; [07] VERIFIED STEP 6; [08] OK TO INSTALL NEW INTERCOSTAL; [09] INSTALLED NEW INTERCOSTAL AT MAIN CABIN BETWEEN STA 380 AND STA 400 RBL 42 WL 280.1 REF B737-700 SRM 51-40-02-0G-0 AND DWG#143A5400.; [10] REMOVED EWIS PROTECTION AT MAIN CABIN BETWEEN STA 380 AND STA 400 RBL 42 WL 208.1 REF B737-700 AMM 20-60-07-913-801.; [11] VERIFIED STEP 9 AND 10; [12] REMOVED AND REPLACED INTERCOSTAL AT MAIN CABIN BETWEEN STA 380 AND STA 400 RBL 42 WL 280.1 REF B737-700 SRM 51-40-02-0G-0 AND DWG#143A5400.; [13] VERIFIED STEP 12.
